In Stock
SKU: MCADV19921NA01 Categories: , Brand:

Description

Active Ingredients

Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Phenylephrine HCl 10 mg

Purpose

Pain Reliever/Fever reducer, Nasal Decongestant

Additional information

Weight 0.06 lbs
Dimensions 6 × 6 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Advil Congestion Relief Coated Tablets 20 TB”

Your email address will not be published. Required fields are marked *